Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Painful Red Spots Could I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Fuzeon

... Common Name: enfuvirtide or T-20 Brand Name: Fuzeon Class: HIV fusion inhibitor (a type of entry inhibitor) Standard dose: One subcutaneous (under the skin) injection of 90 mg (1 ml) twice daily (every 12 hours) into the upper arm, thigh or abdomen. Can be taken with or without food,
Ask the Experts

hiv/aids causing abdomen pain

Everyday/night I have sever abdomen pain that feels as if a semi is driving through me. Or something is twisting it uncontrollablly. The pain is almost unbearable. I wake up soaked in sweat, hungry but my stomach feels full, when I do eat, it gives...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...In the setting of HIV infection +/- treatment the differential diagnosis for severe recurrent abdominal pain is long and may involve HIV related or Read more »

knee Pain

I have had knee pain on the inner side of my right knee. There is not swelling or discoloration. It feels stiff and tender. I dont recall bumping it, but with motrin it goes away and then comes back. Im on truvada, Norvir and reyataz.. for a bout 8...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...It would be unlikely that any of your current HIV meds or your hIV infection are directly causing your localized knee pain. KH Read more »

pain in armpit

I get shooting/stinging pain in the armpits and neck, however I never have any bumps, just get pains in neck and armpits once in awhile that doesn't seem normal, what could this be and is it HIV related? thanks.
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...feeling them yourself. If they are enlarged, it will be important to find out why this is. There are many causes of this, and HIV is not one of the most common ones. This being said, if you have had any risk behaviors for HIV transmission,... Read more »

Oops I did it again!

Dear Doctor Robert,I e mailed you a few years back, and you did a lot to keep me calm while waiting for a nice negative test result. If you recall I kept using the titles of Beatles songs in my post, all because you are named Dr. Robert. Anyhow, I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...worrisome for HIV ARS or HIV disease. (You knew I was going to say that, right?)3.If you're having problems with rashes and red spots, you need to see a dermatologist. These will clear up rapidly with the proper treatment. They are not HIV... Read more »
Articles
AIDS InfoNet

Candidiasis (Thrush)

...infection spreads deeper into the throat it is called esophagitis . It looks like white patches similar to cottage cheese, or red spots. It can cause a sore throat, pain when swallowing, nausea, and loss of appetite. Thrush can also cause... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...transcriptase inhibitor (NRTI). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lamivudine was approved by the FDA on November 17, 1995, for use in combination with other... Read more »
AIDS InfoNet

Enfuvirtide (Fuzeon)

...used for antiviral therapy. It is manufactured by Roche and Trimeris. Enfuvirtide is the first "fusion inhibitor" drug. When HIV infects a cell, it attaches to the outside of the cell. Then it "fuses" or joins itself with the cell. Enfuvirtide... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...Hi; I am a 25 year male from India.In my country no one gives a proper advise about HIV/AIDS.People feel shy to talk about sex.Thats the reason I am writing to you.Doctor I had sex with a sex worker with double condom Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...Hi all. I had a few questions. When someone experiences early symptoms of HIV, do they all come at once? Or can they come seperately. I have had diarrhea for more than a month now, then I started having Read more »

slight aches and pains back again

Posted by Anonymous, 2 Replies
...Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about a week and I went to the doctor. I... Read more »